# SDR DALA2015042502931

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT  IN FWD CARGO COMPARTMENT ON FRAME 32 BETWEEN STR 40R TO STRINGER 41R L=1.115", W=0.310", D=0.001".  SSI 532180.  REPLACED CLEAT AND FASTENERS LOCATED IN FWD CARGO COMPARTMENT ON FR 32 BETWEEN STR 40R TO STR 41R IAW SRM 51-72-11 AND DWG D532-30812, D532-31586.
